# SDR IPXA2017080720229

- Difficulty date: July 29, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,405 hours, 9,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532708100100
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 12Y, FABRICATED FLOORBOARD 262DM IS CRACKED.  FABRICATED A NEW FLOORBOARD IAW SREO A300-5320-16407-E.
